Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Pure and Applied Mathematics

Editor-in-Chief: Trimeche, Khalifa

Editorial Board Member: Aldroubi, Akram / Anker, Jean-Philippe / Aouadi, Saloua / Bahouri, Hajer / Baklouti, Ali / Bakry, Dominique / Baraket, Sami / Ben Abdelghani, Leila / Begehr, Heinrich / Beznea, Lucian / Bezzarga, Mounir / Bonami, Aline / Demailly, Jean-Pierre / Fleckinger, Jacqueline / Gallardo, Leonard / Ismail, Mourad / Jarboui, Noomen / Jouini, Elyes / Karoui, Abderrazek / Kamoun, Lotfi / Kobayashi, Toshiyuki / Maday, Yvon / Marzougui, Habib / Mili, Maher / Mustapha, Sami / Ovsienko, Valentin / Peigné, Marc / Pouzet, Maurice / Radulescu, Vicentiu / Schwartz, Lionel / Sifi, Mohamed / Zaag, Hatem / Zarati, Said

4 Issues per year


CiteScore 2016: 0.36

SCImago Journal Rank (SJR) 2016: 0.227
Source Normalized Impact per Paper (SNIP) 2016: 0.717

Mathematical Citation Quotient (MCQ) 2016: 0.28

Online
ISSN
1869-6090
See all formats and pricing
More options …

A further application of power increasing sequences

Hüseyin Bor
Published Online: 2013-06-05 | DOI: https://doi.org/10.1515/apam-2013-0004

Abstract.

In [Adv. Pure Appl. Math. 3 (2012), 351–359], we proved a general theorem dealing with summability factors of infinite series by using a quasi-σ-power increasing sequence for some σ . In this paper, we prove that result under less and weaker conditions. Some new and known results are also obtained.

Keywords: Absolute summability; summability factors; increasing sequences

About the article

Received: 2013-02-12

Accepted: 2013-03-19

Published Online: 2013-06-05

Published in Print: 2013-06-01


Citation Information: Advances in Pure and Applied Mathematics, ISSN (Online) 1869-6090, ISSN (Print) 1867-1152, DOI: https://doi.org/10.1515/apam-2013-0004.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in